# SDR SWAA2024100732728

- Difficulty date: August 31, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 58,186 hours, 34,914 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON RT HORIZONTAL STABILIZER LOWER SKIN PANEL. LOCATED AT STAB STA 193.9 RIB AND 16 INCH. FROM FRONT SPAR. INBOARD SIDE OF RIB. CRACK LENGTH = 0.900 INCH. APPROX. 2024-533690<[01] TOOL USED ON STEP 5 EDDY CURRENT EQUIPMENT P/N: NORTEC 600D S:N 60009161631 DUE DATE: 11-MAR-25;[02] TOOL USED ON STEP 8: EDDY CURRENT EQUIPMENT P/N: NORTEC 600D; S/N: 210138103; DUE DATE: 10-JUN-25.;[03] REPAIRED RT HORIZONTAL STABILIZER LOWER SKIN PANEL LOCATED AT STAB STA 193.9 RIB AND 16 INCH FROM FRONT SPAR INBOARD SIDE OF RIB I.A.W B737-700 SRM 55-10-01-2R-11 REPAIR 11;[04] CORRECTED STEP 3  REPAIRED RT HORIZONTAL STABILIZER LOWER SKIN PANEL LOCATED AT STAB STA 193.9 RIB AND 16 INCH FROM FRONT SPAR INBOARD SIDE OF RIB I.A.W B737-700 SRM 55-10-01-2R-11 REPAIR 11 SEE INDIVIDUAL SIGN OFF BELOW;[05] REPAIRED RT HORIZONTAL STABILIZER LOWER SKIN PANEL LOCATED AT STAB STA 193.9 RIB AND 16 INCH FROM FRONT SPAR INBOARD SIDE OF RIB I.A.W B737-700 SRM 55-10-01-2R-11 REPAIR 11 SEE INDIVIDUAL SIGN OFF BELOW. JOB COMPLETED.
